# SDR DL73S040043

- Difficulty date: January 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N236WA
- Make and model: Boeing 737247
- Aircraft serial: 23184
- Aircraft time: 45,905 hours, 36,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF INSPECTIONS PER AD 2003-08-15, 3 CRACKS WERE FOUND IN LOWER ROW FASTENER LOCATIONS OF THE STRINGER 4L SKIN LAP JOINT BETWEEN FS 559 & 579.  THE CRACKED AREA OF SKIN WAS CUTOUT.  THE CUTOUT WAS REPAIRED WITH EXTERNAL ALUMINUM REPAIR DOUBLER PER B737 SRM 53-30-3, FIG 42 AND ER/A 087880-14AD.
